MAUDE Adverse Event Report: BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM US; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM US; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH6000-02
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the system was producing insufficient ice.The visual-ice cryoablation system was selected for a cryoablation procedure to treat a renal tumor.During testing, however, the system was producing insufficient ice.The first probe was tested, and no ice ball was formed in the saline.A second probe of the same lot number was inserted into a different channel and tested, and the same issue of no ice ball formation occurred.A third probe from a different lot was tested and the same issue of no ice ball formation occurred.The system was shut down, the argon gas tanks were disconnected and reconnected, and the seal on the tanks and the machine were checked again.The system was turned back on and the second and third probes were reconnected.When inserting the probes, there was resistance, but they were able to be inserted and tested again.However, no ice ball had formed again.The radiologist noted that the probes felt hot during the last test.The cryoablation system was not used for the procedure, and the procedure was completed using an alternative method.There were no patient complications reported.The defective needles were tested again with the same visual-ice cryoablation system a few days later, and all the devices worked as expected.

Brand Name
VISUAL-ICE CRYOABLATION SYSTEM US
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15905690
Report Number2124215-2022-47473
Device Sequence Number17490514
Product Code GEH
UDI-Device Identifier00859019006462
UDI-Public00859019006462
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH6000-02
Device Catalogue NumberFPRCH6000-02
Device Lot NumberNVI0017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown